What to expect when you’re not Effexor-ing

This is pretty much what I’m feeling as I continue my Effexor withdrawal. It’s so nice to have a cool graphic with a cat to sum it up.

The condition even has a name – Discontinuation Syndrome. That makes me feel a bit better, too.

Something others have called “brain shivers” is also on my list of funny feelings. The sensation comes when I glance side to side or turn my head. Sound familiar to anyone?

If this discomfort refuses to go away, there’s a drug called fluoxetine I could ask my doctor about. But normally I can expect just 1-2 weeks of being off balance at this dose. That is definitely bearable.

In the meantime, I’ll be researching for upcoming blogs on Mentally Healthy Places to Live and Jobs for the Best Mental Health. Brain shivers and all.

verywell.com

Published by dcmori

I am a wife, mother of one grown son, writer, and literacy volunteer living in the Kansas City area. Ever trying to help other people and live life to its fullest.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s

Create your website with WordPress.com
Get started
%d bloggers like this: